# SDR MASA2010111101260

- Difficulty date: November 10, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 35,069 hours, 37,029 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Actuator
- Part number: 7901803P3
- Part serial: 960123
- Condition: Defective
- Location: Nr 1 Propeller
- Part time: 25,149 hours, 26,246 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PROP WILL NOT COME OUT OF FEATHER.  REMOVED AND REPLACED NR 1 PROP ACTUATOR.
